Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Daily headaches after getting together, takes migraine pills. Bleeding from nose. What is it ?

Hi, since me and my girlfriend got together i see her go through this pain every night. She has daily headaches she says her head is pounding and after her headaches her body feels weak. I have took her to the hospital and they did a cat scam they said her brain is fine. I dont know what else to do she takes migraine pills to make her headache go away. Today she was bleeding from her nose and said her head hurt so much.. I dont know what it is anymore and i ve taken her the hospital 3 times for the same thing and the doctors say shes fine.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for the query.
The first thing I need to mention is as she is having migraine,migraine itself when it is severe causes nasal bleed.And even sinusitis will cause headache and nasal bleed so I advice you to take prophylactic treatment for this after consulting your doctor.For acute attacks take tab.headset.Thank you.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor